Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Flu followed by itchy rash on arms, tummy spreading to other body parts, rashes resemble sun burns, diagnosed with virus rash. Temporary relief with antihistamines. What else can be taken?

Hi I have had a bout of the real flu . first time in 20 years. I am 46 yrs old, female. A couple of days after I got the flu I got a small dotty rash over arms and tummy. This has now spread to the inside of my thighs, back, tummy and arms and looks like sunburn and itches like blazes. I have bathed in pinetarsol for the last 2 evenings, I have been taking antihistamines for a week now. the antihistamines help for a few hours and then the itching and discomfort starts again with a vengance. I went to the doctor a week ago and he says it is a virus rash. I have had this rash for a weeek now and it is not getting better.
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  647
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
  User's Response

hello madam,

its an allergy due to low immunity ...using antihistamiens definatly give temporary rileaf but for the cure, u need to increase ur resistant power... better way to incerase ur immunity is ....homeopathic constitunal treatment only. so consult a clasical homeopathy doctor.
Answered: Sun, 24 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor